MAUDE Adverse Event Report: ABBOTT MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, LAMP¿ 45, 63 CM LENGTH, 8.5F; Introducer, catheter

ABBOTT MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, LAMP¿ 45, 63 CM LENGTH, 8.5F; Introducer, catheter
Model Number 407362
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During an atrial fibrillation procedure, an air leak was noted while aspirating blood from the port using a syringe.Without performing a new puncture, the wire was retained in the initial puncture site, and a replacement introducer was inserted.The procedure was completed with no adverse consequences to the patient.No air movement into the patient was confirmed.The hospital discarded the reported introducer.

Brand Name
SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, LAMP¿ 45, 63 CM LENGTH, 8.5F
Common Device Name
Introducer, catheter
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22681208
Report Number3005334138-2025-00467
Device Sequence Number21194103
Product Code DYB
UDI-Device Identifier05414734205573
UDI-Public(01)05414734205573(10)10463505(17)270731
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K052644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number407362
Device Catalogue Number407362
Device Lot Number10463505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date07/31/2025
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown